# SDR SWIA201439538

- Difficulty date: October 2, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK HAS CHAFE DAMAGE AT WS 124, APPROXIMATELY 30 " FROM T/E.  C-CHECK, REPAIRED CHAFE DAMAGE ON LT WING LOWER PLANK AT 30" FROM T/E AT WS 124, IAW STS EA.
